# SDR CA091015006

- Difficulty date: October 14, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 23,442 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442004
- Condition: Cracked
- Location: Cockpit
- Part time: 2,459 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) A LOUD THUD WAS HEARD AND THE CREW NOTICED THE COPILOTS WINDOW WAS SHATTERED. THEY DECENDED AND ASKED FOR PRIORITY HANDLING, BUT DID NOT DECLARE AN EMERGENCY. THEY NOTICED IT WAS THE OUTER PAIN OF GLASS, THEY LANDED UNEVENTFULLY 20 MIN LATER.  MX HAS SINCE REPLACED THE WINDOW. THE FAILURE OF THIS WINDOW IS NOT UNCOMMON AND HAS BEEN OCCURING FOR SEVERAL YEARS. THE MFG OF THE WINDOW IS AWARE OF THE PROBLEM.
